# SDR AALA201611169014

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 53,200 hours, 19,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHTS AT ROW 9D INOPERATIVE. SECURED EMERGENCY EXIT LIGHT AT SEAT 9D PER AMM 33-50.
